# SDR FDEA202510061899

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 12,046 hours, 5,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876102
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBOARD 242JFF DAMAGED. FABRICATED NEW FLOOR PANEL 242JFF, MPN: 145T5876-102, RBL 11- RBL 33, STA 930 - 984.95 IN   REF. TO BOEING DWG 145T5876-102. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR   REPAIR.   INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91095 SEQ114.
